Inclusion and neighborhood properties of a certain subclasses of p-valent functions with negative coefficients
El-Ashwah R.M.
Filomat, 2009 23(3):1-13
Details  Cross Ref cited by(1)  Full text ( 220 KB)  DOI:10.2298/FIL0903001E
Some fixed point theorems on ordered uniform spaces
Altun Ishak, Imdad Mohammad
Filomat, 2009 23(3):15-22
Details  Cross Ref cited by(1)  Full text ( 147 KB)  DOI:10.2298/FIL0903015A
Multiplicative parameters in gradient descent methods
Stanimirović Predrag, Miladinović Marko, Đorđević Snežana
Filomat, 2009 23(3):23-36
Details  Cross Ref cited by(1)  Full text ( 195 KB)  DOI:10.2298/FIL0903023S
Some further results on Lahiri
Banerjee Abhijit
Filomat, 2009 23(3):37-49
Details  Cross Ref cited by(1)  Full text ( 190 KB)  DOI:10.2298/FIL0903037B
Chaotic C-distribution semigroups
Kostić Marko
Filomat, 2009 23(3):51-65
Details  Full text ( 237 KB)  DOI:10.2298/FIL0903051K
Common fixed point theorems for families of maps in complete L-fuzzy metric spaces
Huang Xianjiu, Zhu Chuanxi, Wen Xi
Filomat, 2009 23(3):67-80
Details  Cross Ref cited by(1)  Full text ( 184 KB)  DOI:10.2298/FIL0903067H
Some inequalities for convex functions of selfadjoint operators in Hilbert spaces
Dragomir Sever S.
Filomat, 2009 23(3):81-92
Details  Full text ( 173 KB)  DOI:10.2298/FIL0903081D
On extendability of Cayley graphs
Miklavič Štefko, Šparl Primož
Filomat, 2009 23(3):93-101
Details  Cross Ref cited by(2)  Full text ( 179 KB)  DOI:10.2298/FIL0903093M
Wiener-type invariants of some graph operations
Hossein-Zadeh S., Hamzeh A., Ashrafi A.R.
Filomat, 2009 23(3):103-113
Details  Cross Ref cited by(4)  Full text ( 199 KB)  DOI:10.2298/FIL0903103H
On unique common fixed point theorems for three and four self mappings
Bouhadjera H.
Filomat, 2009 23(3):115-123
Details  Full text ( 156 KB)  DOI:10.2298/FIL0903115B
Fuglede and elementary operators on Banach space
Segres A., Bachir A.
Filomat, 2009 23(3):125-133
Details  Full text ( 170 KB)  DOI:10.2298/FIL0903125S
Green's formula and the Hardy-Stein identities
Pavlović Miroslav
Filomat, 2009 23(3):135-153
Details  Cross Ref cited by(5)  Full text ( 260 KB)  DOI:10.2298/FIL0903135P
Fixed point theorems of finite family with errors for asymptotically quasi-nonexpansive mappings in convex metric spaces
Saluja Singh Gurucharan
Filomat, 2009 23(3):155-166
Details  Full text ( 171 KB)  DOI:10.2298/FIL0903155S
On stochastic integrodifferential equations via non-linear integral contractors I
Jovanović Miljana, Janković Svetlana
Filomat, 2009 23(3):167-180
Details  Cross Ref cited by(3)  Full text ( 174 KB)  DOI:10.2298/FIL0903167J
Pth mean asymptotic stability and integrability of Itô-Volterra integrodifferential equations
Janković Svetlana, Obradović Maja
Filomat, 2009 23(3):181-197
Details  Full text ( 216 KB)  DOI:10.2298/FIL0903181J
On the modulus of continuity of harmonic quasiregular mappings on the unit ball in Rn
Arsenović Miloš, Manojlović Vesna
Filomat, 2009 23(3):199-202
Details  Cross Ref cited by(1)  Full text ( 165 KB)  DOI:10.2298/FIL0903199A
On the solvability of nonlinear integral equations in Lebesgue space
El-Abd E.M.
Filomat, 2009 23(3):203-209
Details  Full text ( 169 KB)  DOI:10.2298/FIL0903203E
Some Jensen's type inequalities for twice differentiable functions of selfadjoint operators in Hilbert spaces
Dragomir Sever S.
Filomat, 2009 23(3):211-222
Details  Full text ( 165 KB)  DOI:10.2298/FIL0903211D
Univalence of two general integral operators
Frasin B.A.
Filomat, 2009 23(3):223-229
Details  Cross Ref cited by(3)  Full text ( 146 KB)  DOI:10.2298/FIL0903223F
Products of integral-type and composition operators from generally weighted Bloch space to F(p,q,s) space
Li Haiying, Yang Xiangzhao
Filomat, 2009 23(3):231-241
Details  Full text ( 196 KB)  DOI:10.2298/FIL0903231L
On the oriented incidence energy and decomposable graphs
Stevanović Dragan, de Abreu Nair M.M., de Freitas Maria A.A., Vinagre Cybele, Del-Vecchio Renata
Filomat, 2009 23(3):243-249
Details  Full text ( 164 KB)  DOI:10.2298/FIL0903243S
A note on achromatic coloring of star graph families
Vernold Vivin J., Venkatachalam M., Akbar Ali M.M.
Filomat, 2009 23(3):251-255
Details  Full text ( 1278 KB)  DOI:10.2298/FIL0903251V
Unicyclic reflexive graphs with seven loaded vertices of the cycle
Koledin Tamara, Radosavljević Zoran
Filomat, 2009 23(3):257-268
Details  Full text ( 346 KB)  DOI:10.2298/FIL0903257K
Evaluation of a polynomial by means of mathematical spectra of M. Petrović
Madić Jovan, Veličković Vesna, Madić Ivana
Filomat, 2009 23(3):269-278
Details  Full text ( 163 KB)  DOI:10.2298/FIL0903269M
Polynomials related to generalized Chebyshev polynomials
Đorđević Gospava B.
Filomat, 2009 23(3):279-290
Details  Full text ( 175 KB)  DOI:10.2298/FIL0903279D
Generalizations of the Fibonacci and Lucas polynomials
Đorđević Gospava B.
Filomat, 2009 23(3):291-301
Details  Full text ( 176 KB)  DOI:10.2298/FIL0903291D
Subclass of harmonic univalent functions associated with Salagean derivative
Joshi Sayali S.
Filomat, 2009 23(3):303-309
Details  Full text ( 144 KB)  DOI:10.2298/FIL0903303J